# SDR SWAA032323

- Difficulty date: October 19, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: 093SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22965
- Aircraft time: 64,760 hours, 70,882 cycles
- Engine: Pwa JT8D9A
- Engine time: 77,462 hours, 89,493 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C, D

## Discrepancy

NR 2 ENGINE WOULD NOT PRODUCE TAKEOFF POWER.  REMOVED AND REPLACED NR 2 ENG P/D VALVE AND PRESS RATIO BLEED CONTROL VALVE, NO HELP.  REMOVED AND REPLACED NR 2 ENG PER MM.
